International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 1, Pages 57-64
Department of Mathematics and Statistics, University of Auckland, Auckland, New Zealand
Received 8 May 1989; Revised 27 July 1989
Copyright © 1992 Ch. Konstadilaki-Savvapoulou and D. Janković. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A strong form of continuity of functions between topological spaces is introduced and studied. It is shown that in many known results, especially closed graph theorems, functions under consideration are -continuous. Several results in the literature concerning strong continuity properties are generalized and/or improved.